# SDR CA960412018

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 2840 · Fuel Indicating System
- Part: Monitor Light
- Condition: Chafed
- Location: Centre Console
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN FUEL PUMP SWITCH MONITOR LIGHT WOULD BE ON INTERMITTENTLY. FOUND WIRES CHAFED AGAINST VERTICAL CONSOLE POST. THIS WAS A COMPANY APPROVED MODIFICATION.
